# SDR IPXA2019112749474

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft serial: 64252
- Aircraft time: 8,711 hours, 1,222 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Failed
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED DUCT LEAK MESSAGE IN CRUISE. MESSAGE REMAINED.  EMERGENCY DECLARED AND DIVERTED TO DEPARTURE.  BLEED DUCT LEAK MESSAGE IN CRUISE. MESSAGE REMAINED.  TROUBLESHOT TO BAD TEMP SWITCH S877. RT WING LE SWAPPED WITH S876. SYSTEM OPS NORMAL IAW AMM 26-11-00-501.
